JournalsjemsVol. 14, No. 3pp. 887–909

Construction of Einstein metrics by generalized Dehn filling

  • Richard H. Bamler

    Stanford University, USA
Construction of Einstein metrics by generalized Dehn filling cover
Download PDF

Abstract

In this paper, we present a new approach to the construction of Einstein metrics by a generalization of Thurston's Dehn filling. In particular in dimension 3, we will obtain an analytic proof of Thurston's result.

Cite this article

Richard H. Bamler, Construction of Einstein metrics by generalized Dehn filling. J. Eur. Math. Soc. 14 (2012), no. 3, pp. 887–909

DOI 10.4171/JEMS/321